Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 86, NWS Cheyenne, WY

July 17, 2016Albany County, Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 17, 2016, 2:11 PM MDT for Albany County, Laramie County, Wyoming. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2016, 2:11 PM MDT (20:11 UTC)
Expired
Jul 17, 2016, 2:59 PM MDT
In force
48 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Albany County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 53 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 2:40 PM MDTHAIL 0.25Horse Creek, WYA LITTLE LIGHT RAIN ALSO
Jul 17, 2:50 PM MDTHAIL 0.5Horse Creek, WYSOME GOT CLOSE TO PING PONG BALL SIZED BUT MOSTLY MARBLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.2 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 212 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
212 J/kg
Mixed-layer CIN
-367 J/kg
Mixed-layer LCL
2162 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

592 
WUUS55 KCYS 172011
SVRCYS
WYC001-021-172115-
/O.NEW.KCYS.SV.W.0086.160717T2011Z-160717T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
211 PM MDT SUN JUL 17 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ALBANY COUNTY IN SOUTHEASTERN WYOMING...
  NORTHWESTERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 315 PM MDT

* AT 210 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BALDY
  PEAK... OR 14 MILES NORTHEAST OF LARAMIE...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  IRON MOUNTAIN AND HORSE CREEK AROUND 235 PM MDT. 

THIS INCLUDES INTERSTATE 80 IN WYOMING NEAR MILE MARKER 317.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THIS STORM MAY OCCUR BEFORE ANY RAIN OR LIGHTNING.
DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4128 10553 4158 10555 4165 10528 4165 10494
      4131 10496
TIME...MOT...LOC 2010Z 258DEG 24KT 4147 10542 

HAIL...0.75IN
WIND...60MPH
 
$$

RUBIN
3 follow-up statements
907 
WWUS55 KCYS 172032
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
232 PM MDT SUN JUL 17 2016

WYC001-021-172115-
/O.CON.KCYS.SV.W.0086.000000T0000Z-160717T2115Z/
ALBANY WY-LARAMIE WY-
232 PM MDT SUN JUL 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR EAST CENTRAL ALBANY AND NORTHWESTERN LARAMIE COUNTIES...

AT 231 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IRON
MOUNTAIN... OR 22 MILES NORTHEAST OF LARAMIE...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. AT 205 PM MDT...A 62 MPH WIND GUST WAS
         REPORTED AT THE LARAMIE AIRPORT. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  HORSE CREEK AROUND 235 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4129 10536 4163 10535 4165 10528 4165 10494
      4131 10496
TIME...MOT...LOC 2031Z 258DEG 24KT 4150 10524 

HAIL...1.00IN
WIND...60MPH
 
$$

RUBIN
467 
WWUS55 KCYS 172046
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
246 PM MDT SUN JUL 17 2016

WYC001-172056-
/O.CAN.KCYS.SV.W.0086.000000T0000Z-160717T2115Z/
ALBANY WY-
246 PM MDT SUN JUL 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ALBANY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4129 10527 4165 10526 4165 10494 4131 10496
TIME...MOT...LOC 2046Z 273DEG 26KT 4147 10509 

$$

WYC021-172115-
/O.CON.KCYS.SV.W.0086.000000T0000Z-160717T2115Z/
LARAMIE WY-
246 PM MDT SUN JUL 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR NORTHWESTERN LARAMIE COUNTY...

AT 246 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HORSE CREEK...
OR 27 MILES NORTHWEST OF CHEYENNE...MOVING EAST AT 30 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN LARAMIE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4129 10527 4165 10526 4165 10494 4131 10496
TIME...MOT...LOC 2046Z 273DEG 26KT 4147 10509 

HAIL...1.50IN
WIND...60MPH
 
$$

RUBIN
946 
WWUS55 KCYS 172059
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
259 PM MDT SUN JUL 17 2016

WYC021-172109-
/O.CAN.KCYS.SV.W.0086.000000T0000Z-160717T2115Z/
LARAMIE WY-
259 PM MDT SUN JUL 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LARAMIE COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

REMEMBER...A NEW SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT
FOR WESTERN LARAMIE COUNTY...INCLUDING CHEYENNE...UNTIL 400 PM MDT.

LAT...LON 4129 10527 4165 10526 4165 10494 4131 10496
TIME...MOT...LOC 2057Z 258DEG 24KT 4149 10498 

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 12:48 PM MDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jul 17, 12:48 PM MDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1248 PM MDT SUN JUL 17 2016

.UPDATE...
Issued at 1248 PM MDT Sun Jul 17 2016

Latest surface analysis shows the largest post-frontal pressure
rises well into Colorado, with winds across our area veering to
the east and southeast. KCYS VAD wind profile shows east-
southeast winds up to roughly 5-6kft above ground, signifying the
upslope machine is in full effect. Sfc obs show modest moisture
across the plains. Dew points in this region are roughly in the
low-mid 50s, with a pocket of upper 50s to low 60s along the I-80
corridor in Nebraska into northeast Colorado. Had a band of
midlevel convection intensify this morning with a few lightning
strikes observed along the leading edge of the midlevel front, and
within a band of steeper midlevel lapse rates from northern
Laramie County east into the Nebraska panhandle. This continues to
shift east into the Nebraska while vis imagery shows a number of
additional midlevel bands stretching sw/ne across the CWA. At the
same time, convection is intensifying over the Snowy, Sierra
Madre, and Laramie Ranges south of these midlevel features.
Mesoanalysis instability shows a pretty stable environment east of
I-25, with inhibition eroding steadily to the west. Models
project a continued erosion of the cap across southeast Wyoming
through the day with strong surface heating. There is some
question whether the lower elevations up in Niobrara County down
into the Nebraska panhandle will remain too stable deep in the
post-frontal environment to support convection this afternoon, but
the focus could be more likely this evening as a strong llvl jet
develops.

Most models continue to show an isolated supercell developing off
the Laramie Range in northwest Laramie County/eastern Albany
County, tracking it to the east-southeast. NAM4km & HRRR runs
from this morning consistently point to this feature, and even
have a secondary cell develop across northeast Laramie County
tracking towards Sidney in Nebraska. Based on pattern
recognition and current wind/moisture profiles, do believe the
models are on the right track. So will maintain severe wording in
the grids for this area for this afternoon into the evening, with
some expansion north just to the north to account for possible
development within the terrain of the North Platte River valley.
Large hail and damaging winds are the main threats. However, if
one of these storms can tap into the higher moisture and progged
0-1km SRH of 75-90 m2/s2 along the I-80 corridor from Pine Bluffs
to Sidney, cannot rule out a tornado here.

&&

.SHORT TERM...(Today through Tuesday)
Issued at 300 AM MDT Sun Jul 17 2016

Forecast concerns today will be severe thunderstorm potential both
today and Monday.

Currently...Frontal boundary being analyzed on surface analysis
extending along a line from Scottsbluff to Rawlins to Evanston
this morning. Dewpoints north of this boundary in the low 50s
across Wyoming to near 60 in the Panhandle and 30s across the I-80
Corridor south into Colorado. Water Vapor Imagery showing upper
wave moving out of northeastern Utah this morning that should
provide some extra lift/energy along the front this afternoon.

There is concern for severe thunderstorms today. Upper wave should
interact with the frontal boundary to kick off thunderstorms early
this afternoon that will move out into the Panhandle this evening.
Forecast storm motions from west to east at around 15kts. GFS
showing fairly unstable conditions, especially in the southern
Panhandle where 2500J/KG is forecast. Elsewhere, a ribbon of
1200-1500J/KG rides up along the east slopes of the Laramie Range
from Cheyenne to Douglas. NAM forecast CAPE is even more unstable,
with around 4000J/KG over the southern Panhandle this afternoon.
Latest HRRR forecast reflectivity showing supercells developing
around 21-22Z over Niobrara County and another near the
Goshen/Laramie County line. Did add severe wording into the
forecast for areas east of the Laramie Range for this afternoon
and then in the Panhandle for this evening.

Of note, low level winds east to southeasterly tonight across
southeast Wyoming and Colorado and they do become fairly strong.
850MB winds tonight off the GFS 25-30kts in northeast Colorado
with 700mb winds south at 25-30kts. For folks concerned about the
Beaver Creek Wildfire, do believe we will see a north to northwest
spread of that fire into southern Wyoming tonight.

Both the GFS and ECMWF shows another upper level disturbance
moving into the area Monday afternoon, interacting with the
boundary. This could be a severe outbreak for the area east of the
Laramie Range as NAM CAPEs over 6000J/KG. GFS further east
instability of 2000J/KG in the Panhandle Monday afternoon. Still
fairly slow movement of storms at 10-15kts and forecast PWATs well
over an inch east of the Laramie Range to almost 1.4 inches in the
Panhandle. Could be looking at all modes of severe thunderstorms.
Heavy rain and possible flash flooding a concern as well. May need
to be considering a Flash Flood Watch for portions of the area.
Did include heavy rain in the forecast for Monday
afternoon/evening.

.LONG TERM...(Tuesday night through Saturday)
Issued at 300 AM MDT Sun Jul 17 2016

Medium to Long range models are in good agreement with the overall
pattern...showing a typical late July pattern across the
intermountain west as a strong upper level high develops over the
Great Plains. The position of this high will fluctuate between the
four corners region and the central/southern Great Plains states
through the extended...so expect a persistent weather pattern
through next weekend with very warm/hot temperatures and a daily
chance of thunderstorms especially along and east of the Laramie
Range. This is due to a rather weak to moderate subtropical
monsoon push beginning late today and Monday. PW's will increase
between 0.75 to 1.40 from west to east by Monday. Although there
will be more available moisture...these values are not really
outside climatology. Daytime convection will also have to fight
the constant subsidence and warm air aloft associated with the
strong upper level high...so do not expect coverage higher than
widely scattered through Friday at this time. The most favorable
area for thunderstorms appears to be along the I80 corridor across
southeast Wyoming. In addition...do not see any discernible short
wave disturbances moving from south to north on the western side
of the high...so kept POP below 30 percent since these
disturbances are necessary to initiate deeper and long lasting
convection. the only exception is Saturday...but that is quite a
long way away. Either way...will have to keep an eye on this
trend over the next 5 days as models get a better sample. Much of
the week looks fairly hot with daytime temperatures in the 90's to
around the century mark over the high plains.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1118 AM MDT Sun Jul 17 2016

Higher resolution mesoscale models almost in lock-step agreement
developing storms south of Chugwater, WY and tracking them
southeast towards the Sidney area mid afternoon through sunset.
Given that we see some buildups already going that area to around
Scottsbluff, thinking with differential heating and with upslope
component of the boundary layer wind the models probably have the
right idea...so we have vicinity mention 21Z-03Z for Scottsbluff,
Cheyenne and Alliance with a higher probability TEMPO mention of
MVFR thunderstorms for Sidney 22Z-03Z. Also carrying a VCTS
mention for Laramie this afternoon seeing that we are already
seeing buildups over the Snowy Range and that should move out onto
the Laramie Valley this afternoon as well.

&&

.FIRE WEATHER...
Issued at 300 AM MDT Sun Jul 17 2016

Fire weather concerns somewhat eased for many areas in southeast
Wyoming and Nebraska Panhandle for the next couple days. Low level
moisture moving into the area from the southeast and upper level
monsoonal moisture from the southwest will increase chances for
showers and thunderstorms beginning today and continuing through
the rest of the week. Only area that could see critical afternoon
humidities and possible critical winds will be out in Carbon
County today. But fuels are reported not ready for much of Carbon
County, so fire weather concerns are low.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

UPDATE...RJM
SHORT TERM...GCC
LONG TERM...TJT
AVIATION...JG
FIRE WEATHER...GCC
Hazardous weather outlook, Jul 17, 4:35 AM MDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
435 AM MDT SUN JUL 17 2016

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119-
181200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
435 AM MDT SUN JUL 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN NEBRASKA AND
PORTIONS OF SOUTHEAST WYOMING...MAINLY ALONG AND EAST OF
INTERSTATE 25.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND MOVE EAST
ACROSS THE PLAINS THROUGH THIS EVENING. A FEW STORMS MAY BECOME
STRONG OR SEVERE AND CONTAIN BRIEF HEAVY RAINFALL...STRONG GUSTY
WINDS...AND HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED EARLY IN THE WEEK
BEFORE COVERAGE BECOMES MORE ISOLATED BY WEDNESDAY AND THURSDAY.
STRONG THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS
EVENING.

WYZ104-105-109>116-181200-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
435 AM MDT SUN JUL 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING
INCLUDING CARBON AND ALBANY COUNTIES.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. SOME OF THESE
THUNDERSTORMS WILL CONTAIN GUSTY WINDS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH MUCH OF THIS
WEEK...MAINLY LATE IN THE AFTERNOON AND IN THE EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

In the hours before

Special weather statement, Jul 17, 1:57 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
157 PM MDT SUN JUL 17 2016

WYZ106-115>117-172030-
SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
LARAMIE VALLEY WY-
157 PM MDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PLATTE...
SOUTHEASTERN ALBANY AND NORTHWESTERN LARAMIE COUNTIES UNTIL 230 PM
MDT...

AT 157 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BALDY PEAK...OR 11 MILES NORTH OF LARAMIE...MOVING NORTHEAST AT 40
MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LARAMIE...HORSE CREEK...IRON MOUNTAIN...UNIVERSITY OF WYOMING WAR
MEMORIAL STADIUM AND BALDY PEAK.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 308 AND
318.

LAT...LON 4125 10559 4148 10572 4168 10525 4140 10507
TIME...MOT...LOC 1957Z 243DEG 33KT 4146 10551

MAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 1:57 PM MDTSpecial Weather StatementCYSAlbany33 min
Jul 17, 2:58 PM MDTSevere Thunderstorm WarningCYSLaramie62 min
Jul 17, 3:56 PM MDTSevere Thunderstorm WarningCYSLaramie64 min
Jul 17, 5:23 PM MDTSpecial Weather StatementCYSConverse52 min
Jul 17, 5:40 PM MDTSpecial Weather StatementCYSConverse50 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.